Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 82, Number 5

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 82, Number 5 (1976)
Bull. Amer. Math. Soc. 82 (1976)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 82, Number 5 (1976)
Bull. Amer. Math. Soc. 82 (1976)
More Information
Full-text PDF Free Access     Request Permissions
Fixed point theorems in probabilistic analysis
A. T. Bharucha-Reid.
Bull. Amer. Math. Soc. 82 (1976), 641-657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0413273
Report of the treasurer
Franklin P. Peterson.
Bull. Amer. Math. Soc. 82 (1976), 708-710
More Information
Full-text PDF Free Access     Request Permissions
Every planar map is four colorable
K. Appel and W. Haken.
Bull. Amer. Math. Soc. 82 (1976), 711-712
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0424602
Phase transitions in $P( 𝜙)_{2} $ quantum fields
J. Glimm, A. Jaffe and T. Spencer.
Bull. Amer. Math. Soc. 82 (1976), 713-715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0443695
Surjectivity of the period map in the case of quartic surfaces and sextic double planes
Jayant Shah.
Bull. Amer. Math. Soc. 82 (1976), 716-718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417188
Locally polynomial algebras are symmetric
H. Bass, E. H. Connell and D. L. Wright.
Bull. Amer. Math. Soc. 82 (1976), 719-720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0414533
Half factorial domains
Abraham Zaks.
Bull. Amer. Math. Soc. 82 (1976), 721-723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407001
The amalgamated free product structure of $GL_{2} ( K[ X_{1} , \cdots,X_{n} ] )$
David Wright.
Bull. Amer. Math. Soc. 82 (1976), 724-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407167
On surfaces obtained from quaternion algebras over real quadratic fields
Ira Shavel.
Bull. Amer. Math. Soc. 82 (1976), 727-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0424704
On the topological structure of simply-connected algebraic surfaces
Richard Mandelbaum and Boris Moishezon.
Bull. Amer. Math. Soc. 82 (1976), 731-733
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0413135
Transference results for multiplier operators
R. O. Gandulfo.
Bull. Amer. Math. Soc. 82 (1976), 734-736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0420110
Simple Riemann functions
David H. Wood.
Bull. Amer. Math. Soc. 82 (1976), 737-739
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410102
Local Gevrey and quasi-analytic hypoellipticity for $□_{b}$
David S. Tartakoff.
Bull. Amer. Math. Soc. 82 (1976), 740-742
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410810
A global existence theorem for the four body problem
Donald G. Saari.
Bull. Amer. Math. Soc. 82 (1976), 743-744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0405505
Dihedral singularities: invariants, equations and infinitesimal deformations
Oswald Riemenschneider.
Bull. Amer. Math. Soc. 82 (1976), 745-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407316
Banach lattices with a weak order unit
Constantin Niculescu.
Bull. Amer. Math. Soc. 82 (1976), 748-750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410327
Bounds on the eigenvalues of the Laplace and Schroedinger operators
Elliott Lieb.
Bull. Amer. Math. Soc. 82 (1976), 751-753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407909
On the Galois groups of cubics and trinomials
Phyllis Lefton.
Bull. Amer. Math. Soc. 82 (1976), 754-756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422228
On maximal finite irreducible subgroups of $GL( n,\mathbf{Z} )$. I: The five and seven dimensional case. II: The six dimensional case
Wilhelm Plesken and Michael Pohst.
Bull. Amer. Math. Soc. 82 (1976), 757-758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407165
Bordism of diffeomorphisms
M. Kreck.
Bull. Amer. Math. Soc. 82 (1976), 759-761
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407864
A characterization of Osterwalder-Schrader path spaces by the associated semigroup
Abel Klein.
Bull. Amer. Math. Soc. 82 (1976), 762-764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0406249
Seifert fibered spaces in irreducible, sufficiently-large 3-manifolds
William Jaco and Peter B. Shalen.
Bull. Amer. Math. Soc. 82 (1976), 765-767
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415623
On a new definition of derivative
K. M. Garg.
Bull. Amer. Math. Soc. 82 (1976), 768-770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0409734
Multivariable expansion of solutions of linear equations with slowly varying coefficients
L. E. Levine and W. C. Obi.
Bull. Amer. Math. Soc. 82 (1976), 771-774
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410010
Theory of annihilation games
A. S. Fraenkel and Y. Yesha.
Bull. Amer. Math. Soc. 82 (1976), 775-777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0449726
A fixed point theorem for plane homeomorphisms
Harold Bell.
Bull. Amer. Math. Soc. 82 (1976), 778-780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410710
Generators for algebras of relations
A. R. Bednarek and S. M. Ulam.
Bull. Amer. Math. Soc. 82 (1976), 781-782
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0409291
Independent knots in Birkhoff interpolation
G. G. Lorentz.
Bull. Amer. Math. Soc. 82 (1976), 783-785
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415127
$C^{0}$-density of structurally stable vector fields
M. M. C. de Oliveira.
Bull. Amer. Math. Soc. 82 (1976), 786
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0420716
Runge families and increasing unions of Stein spaces
Andrew Markoe.
Bull. Amer. Math. Soc. 82 (1976), 787-788
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0414934
Erratum, Volume 82
Bull. Amer. Math. Soc. 82 (1976), 789
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Mathematische Werke, by Gotthold Eisenstein.
Reviewer: André Weil
Bull. Amer. Math. Soc. 82 (1976), 658-663
Review information
Full-text PDF Free Access
Sequential statistical procedures, by Z. Govindarajulu.
Reviewer: Robert A. Wijsman
Bull. Amer. Math. Soc. 82 (1976), 663-668
Review information
Full-text PDF Free Access
Sobolev spaces, by Robert Adams.
Reviewer: William P. Ziemer
Bull. Amer. Math. Soc. 82 (1976), 668-673
Review information
Full-text PDF Free Access
Mathematical statistical mechanics, by Colin J. Thompson.
Statistical mechanics and mathematical problems, by A. Lenard.
Phase transitions and critical phenomena, by C. Domb and M. A. Green.
Reviewer: James Glimm
Bull. Amer. Math. Soc. 82 (1976), 673-676
Review information
Full-text PDF Free Access
Applications of algebraic topology, by Solomon Lefschetz.
Reviewer: John Ewing
Bull. Amer. Math. Soc. 82 (1976), 676-681
Review information
Full-text PDF Free Access
Geometry of Banach spaces-Selected topics, by Joseph Diestel.
Reviewer: H. Elton Lacey
Bull. Amer. Math. Soc. 82 (1976), 681-683
Review information
Full-text PDF Free Access
Statistical prediction analysis, by J. Aitchison and I. R. Dunsmore.
Reviewer: Seymour Geisser
Bull. Amer. Math. Soc. 82 (1976), 683-688
Review information
Full-text PDF Free Access
Reviewer: R. P. Langlands
Bull. Amer. Math. Soc. 82 (1976), 688-691
Review information
Full-text PDF Free Access
The heat equation, by D. V. Widder.
Reviewer: R. P. Boas
Bull. Amer. Math. Soc. 82 (1976), 691-693
Review information
Full-text PDF Free Access
Continuous flows in the plane, by Anatole Beck.
Reviewer: Paul S. Mostert
Bull. Amer. Math. Soc. 82 (1976), 693-695
Review information
Full-text PDF Free Access
Gaussian measures in Banach spaces, by Hui-Hsiung Kuo.
Reviewer: Michael B. Marcus
Bull. Amer. Math. Soc. 82 (1976), 695-700
Review information
Full-text PDF Free Access
Markov chains, by D. Revuz.
Reviewer: S. Orey
Bull. Amer. Math. Soc. 82 (1976), 700-702
Review information
Full-text PDF Free Access
Vorlesungen über Minimalflächen, by J. C. C. Nitsche.
Reviewer: Robert Osserman
Bull. Amer. Math. Soc. 82 (1976), 703-707
Review information
Full-text PDF Free Access